# SDR AALA202011309016

- Difficulty date: November 27, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 26,938 hours, 10,958 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162700100
- Condition: Defective
- Location: Elevator Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING ROTATION JUST AFTER LIFTOFF AT AN IAS OF 166KIAS FELT A SLIGHT BUT NOTICEABLE INCREASE IN ELEVATOR FEEL FORCE WITH A MOMENTARY SLIGHT PULSATION IN THE ELEVATOR FOLLOWED WITHIN 1 SEC.  BY ILLUMINATION OF THE FEEL DIFF PRESS LIGHT.  ON LANDING APPROACH AT APPROXIMATELY 160-165 KTS FEEL DIFF PRESS LIGHT EXTINGUISHED.  REPLACED ELEVATOR FEEL COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER TASK CARD 27-94-13.
